I'm bipolar so now what? This is the time where I realize that I have a mental illness to deal with and I really don't know where to go from here.
I've accepted that it's true, I believe and trust that Jesus still loves me and He WILL walk through this with me, and I know It's a process and ultimately I'll be ok.
But what do I do now? What things do I need to begin to work on? How can I love and attend to my kids better? And how can I love Jesus, Marc and my kids, myself and others in ways that bless them and point them to Jesus?
I went to bed last night and once again just cried. I guess tears are good for me, they seem to be right now. They aren't a common emotion for me, and I have to say it's comforting to get feelings out at times.
I just feel like I've told everyone around me this huge weakness I have, and that they look down on me now, Though I KNOW that is NOT true.
I struggle feeling alone. I'm really trying to love and know and cling to Jesus. He's the only one that can fill me and heal me. It's hard to learn to rely on Him and not others to show me the way or "satisfy me".
I have to remember though that He LONGS and wants to be close to me and for me to lean on Him.
My Dad and his wife visited this weekend. It had been a year since they were last here, and my kids (and Melissa's) absolutely love it when he's here. I was really sad though to be feeling so bad the whole weekend. My head is still spinning, aching, I'm dizzy, I'm nauseous and it's wearing on me. I'm tired of telling my kids I can't read them a book right now, or them asking if I'm taking another nap! Marc and I did put 2 and 2 together last night and I *think* we figured out what's causing it (I hope). My Dr. had upped my wellbutrin medicine from 150mg to 300mg. I was taking 2 tablets that were 150 each.. both time released. When I filled the new prescription last week (4/5 days ago) I switched to the 300mg tablets.. which time release a different way than the other 150's and it is also a different manufactor which means same generic ingredients but different fillers or metabolizing times etc. So I guess my body is going through yet another "getting" use to a new medicine" side effect that we are praying keeps getting better. I did get a migraine On Thurs. which was probably from not sleeping... so this all kind of ran together. I just took my medicine about 15min. ago and before that my head/eyes were fine... I can already feel it starting again. BUT it was better each day so hopefully it won't happen much longer.
I would really appreciate any prayers for my hormones and body to transition smoothly and that I wouldn't have many highs/lows and migraines.
I think my mood is improving and leveling out some with the new medicines overall but I'm still feeling really really tired. The wellbutrin has been helping so much with the depression and ADD though. I have been sleeping better each night though, so I'm so thankful for that!